Alert archive / Oklahoma / Flash Flood Warnings in 2008

Flash Flood Warning 17, NWS Tulsa, OK

March 18, 2008Creek County, Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 18, 2008, 8:12 AM CDT for Creek County, Rogers County, Tulsa County, Oklahoma. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2008, 8:12 AM CDT (13:12 UTC)
Expired
Mar 18, 2008, 2:15 PM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Creek County, OK, Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 23 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 8:30 AM CDTFLASH FLOODOilton, OKWATER ON SOME ROADWAYS...WATER WAS BACK DOWN BY AROUND 9 AM.
Mar 18, 9:00 AM CDTFLASH FLOODTulsa, OKSTREET FLOODING WITH WATER OVER THE CURBS IN THE 73RD STREET AND WEEDING AREA.
Mar 18, 11:55 AM CDTFLASH FLOODChelsea, OKWATER STANDING ON ROADWAYS IN THE AREAS OF CHELSEA...TALALA...AND OOLOGAH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 1.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2008-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2008-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
723 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 181316
FFWTSA
OKC037-131-143-181915-
/O.NEW.KTSA.FF.W.0017.080318T1312Z-080318T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
812 AM CDT TUE MAR 18 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CREEK COUNTY IN NORTHEAST OKLAHOMA
  ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 215 PM CDT TUESDAY

* AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ACROSS THE WARNED AREA...MOVING
  NORTH AT 40 MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS 
  ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE POSSIBLE THROUGH 
  215 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN   
INCLUDE...TULSA...SAND SPRINGS...BROKEN ARROW...CATOOSA...INOLA...
SPERRY...OWASSO...VERDIGRIS...SKIATOOK...TIAWAH...COLLINSVILLE...  
CLAREMORE...OOLOGAH...FOYIL...TALALA AND CHELSEA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3659 9533 3652 9533 3651 9543 3608 9545
      3608 9557 3617 9562 3617 9576 3591 9577
      3585 9582 3586 9618 3564 9619 3565 9661
      3617 9661 3618 9602 3643 9601 3645 9582
      3661 9581
TIME...MOT...LOC 1312Z 200DEG 36KT 3606 9590

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 18, 4:24 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Mar 18, 4:24 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
424 AM CDT TUE MAR 18 2008

.DISCUSSION...
MUCH ANTICIPATED HEAVY RAINFALL EVENT IS NOW UNDERWAY WITH MUCH
MORE TO COME. WILL CONTINUE THE FLASH FLOOD WATCH FOR THE ENTIRE
FORECAST AREA THROUGH TONIGHT BUT THE HEAVIEST RAIN WILL LIKELY BE
OVER BY EARLY THIS AFTERNOON FOR AREAS TO THE NORTHWEST OF
INTERSTATE 44. HEAVY RAIN WILL CONTINUE THROUGH MOST OF TONIGHT
THOUGH FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS WHERE
ADDITIONAL AMOUNTS OF 2 TO 4 INCHES WILL BE COMMON WITH ISOLATED
AMOUNTS OVER 5 INCHES. IF THE CURRENT TRENDS PERSIST...THE FLASH
FLOOD WATCH MAY BE CANCELLED EARLY FOR PARTS OF NORTHEAST
OKLAHOMA...ESPECIALLY NORTHWEST OF INTERSTATE 44 WHERE HEAVY
RAINFALL WILL LIKELY NOT LINGER BEYOND TODAY.

TEMPERATURES WILL GO NOWHERE FAST TODAY WITH NEAR STEADY
TEMPERATURES IN NORTHEAST OKLAHOMA AND FALLING TEMPERATURES IN
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

THE UPPER SYSTEM WILL OPEN UP AND ACCELERATE AWAY FROM THE AREA
EARLY WEDNESDAY BRINGING AN END TO THE RAIN. SKIES WILL BECOME
SUNNY BY AFTERNOON WITH A DECENT WARMUP EXPECTED.

DRY AND MILD WEATHER WILL BE THE RULE THURSDAY AND FRIDAY WITH A
WEAK FRONTAL BOUNDARY MOVING ACROSS THE AREA FRIDAY. THE MEDIUM
RANGE MODELS CONTINUE TO SHOW DISCREPANCIES WITH THE NEXT STORM
SYSTEM THAT WILL AFFECT THE AREA OVER THE WEEKEND SO WILL CONTINUE
THE SLIGHT CHANCE POPS FOR NOW. DRY WEATHER WITH TEMPERATURES
SLIGHTLY BELOW THE SEASONAL NORMALS WILL RETURN FOR EARLY NEXT
WEEK.

GENERALLY FOLLOWED SOME KIND OF BLEND BETWEEN THE ECMWF AND UKMET
FOR TEMPERATURES THE NEXT COUPLE DAYS WITH MAXIMUMS TODAY BASED
PRIMARILY ON CURRENT OBSERVATIONS AND EXPECTED 13Z TEMPERATURES.
ONLY PARTS OF NORTHEAST OKLAHOMA MAY SEE A MINOR RECOVERY LATER
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   50  42  62  40 / 100  80  20   0
FSM   60  41  60  33 / 100 100  50   0
MLC   52  41  61  38 / 100 100  20   0
BVO   51  40  62  35 /  90  50  10   0
FYV   54  38  57  29 / 100 100  40   0
BYV   53  38  56  29 / 100 100  60   0
MKO   51  42  61  37 / 100  90  20   0
MIO   50  39  58  36 / 100  60  20   0
F10   51  42  61  38 / 100  90  20   0
HHW   64  42  61  35 / 100 100  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 7 AM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...17
LONG TERM....05

PLATE
Hazardous weather outlook, Mar 18, 5:00 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT TUE MAR 18 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CDT TUE MAR 18 2008

...FLASH FLOOD WATCH FOR ALL OF EASTERN OKLAHOMA AND
   NORTHWEST ARKANSAS THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST  OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT WAS MOVING SOUTHEAST ACROSS THE AREA THIS
MORNING. MEANWHILE AN UPPER SYSTEM WAS MOVING INTO THE
SOUTHERN PLAINS.  THE COMBINATION OF THE FRONT AND UPPER
LEVEL SYSTEM HAS RESULTED IN WIDESPREAD SHOWERS AND
THUNDERSTORMS THIS MORNING.  HEAVY RAIN HAS OCCURRED WITH
2 TO 3 INCHES OF RAIN HAVING FALLEN IN PLACES. WHILE THERE
IS SOME RISK OF SEVERE WEATHER THIS MORNING...THE MAIN
THREAT WILL BE FLASH FLOODING.  THE RAIN IS EXPECTED TO
LAST INTO TONIGHT AS WILL THE RISK OF FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
BY WEDNESDAY MORNING THE RAIN WILL BE OVER OR TAPERING OFF.
MAINLY DRY WEATHER IS EXPECTED FOR THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 18, 2:57 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
257 AM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TSTM WND GST     7 N ASHLAND             34.87N 96.07W
03/18/2008  M64 MPH          PITTSBURG          OK   MESONET

&&

MEP
Special weather statement, Mar 18, 4:05 AM CDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 AM CDT TUE MAR 18 2008

ARZ001-010-OKZ063-068>070-072-180930-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
405 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN WASHINGTON AND SOUTHWESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     EASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND NORTHWESTERN
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND ADAIR

AT 405 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM MAYSVILLE TO ELDON TO 4 MILES EAST OF WARNER...
MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...PUMPKIN CENTER...STILWELL...BUNCH...BARON...
CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...OAKS...KANSAS...
COLCORD...WEST SILOAM SPRINGS...SALLISAW...MC KEY...VIAN...GORE...
BRUSHY...MARBLE CITY...BOX...TAHLEQUAH...COOKSON...ELDON...SCRAPER...
WARNER...BRAGGS...WEBBERS FALLS...ROCKY COMFORT...FAIRMOUNT...WALNUT
GROVE...HARMON...SILOAM SPRINGS...GENTRY...MAYSVILLE...LAKE
FRANCIS...GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...
CHEROKEE CITY...DECATUR...FAYETTEVILLE...LINCOLN...PRAIRIE GROVE...
FARMINGTON...MORROW...CLYDE...CANEHILL...SUMMERS...RHEA...VINEY
GROVE...CINCINNATI...WEDINGTON...SAVOY...WHEELER...JOHNSON...
TONTITOWN...ELM SPRINGS AND MARIETTA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3611 9410 3546 9478 3546 9535 3547 9535
      3651 9460
TIME...MOT...LOC 0905Z 285DEG 36KT 3639 9457 3593 9480
          3550 9519
Special weather statement, Mar 18, 4:26 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 AM CDT TUE MAR 18 2008

ARZ001-010-019-OKZ069-181015-
ADAIR OK-BENTON AR-CRAWFORD AR-WASHINGTON AR-
426 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...NORTHERN CRAWFORD AND BENTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN ADAIR

AT 426 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF SULPHUR SPRINGS TO 3 MILES
SOUTHEAST OF LAKE FRANCIS TO 4 MILES SOUTHWEST OF STILWELL...MOVING
EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...STILWELL...BUNCH...BARON...CHRISTIE...WESTVILLE...
BALLARD...WATTS...WALNUT HILL...HICKS...ROCKY COMFORT...FAIRMOUNT...
SHADY GROVE...MILLER...ODELL...WALNUT GROVE...TUTTLE...HILL TOP...
HARMON...BENTONVILLE...SILOAM SPRINGS...ROGERS...SULPHUR SPRINGS...
LOWELL...GENTRY...GRAVETTE...PEA RIDGE...LAKE FRANCIS...GALLITIN...
HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...MONTE NE...
VAUGHN...LARUE...DECATUR...CENTERTON...AVOCA...HIWASSE...BELLA
VISTA...GARFIELD...FAYETTEVILLE...SPRINGDALE...WINSLOW...WEST FORK...
LINCOLN...PRAIRIE GROVE...ELKINS...FARMINGTON...BLACKBURN...HOGEYE...
STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...
CANEHILL...SULPHUR CITY...SUMMERS...BLACK OAK...GREENLAND...RHEA...
VINEY GROVE...CINCINNATI...WEDINGTON...SAVOY...GOSHEN...WHEELER...
JOHNSON...SONORA...TONTITOWN...ELM SPRINGS...CHESTER...LEE CREEK...
LOCKE...MOUNT GAYLER...MARIETTA AND OAK GROVE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3649 9393 3567 9400 3568 9478 3617 9461
      3617 9456 3627 9458 3651 9450 3650 9398
      3651 9395
TIME...MOT...LOC 0926Z 270DEG 42KT 3651 9433 3611 9443
          3578 9463
Special weather statement, Mar 18, 5:03 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 AM CDT TUE MAR 18 2008

ARZ001-002-010-011-181100-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
503 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 600 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON...CARROLL...EASTERN BENTON AND MADISON

AT 503 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES WEST OF BUSCH TO 5 MILES SOUTHWEST OF
MORROW...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...GEORGETOWN...WALNUT HILL...
HICKS...OAK GROVE...HARMONY...OAK HILL...BLAND...SHADY GROVE...WALNUT
GROVE...RED STAR...WEATHERS...TUTTLE...MAYFIELD...HILL TOP...PLEASANT
RIDGE...DENVER...ROGERS...LOWELL...GATEWAY...WAR EAGLE...MONTE NE...
LOOKOUT...LARUE...GARFIELD...BERRYVILLE...EUREKA SPRINGS...OSAGE...
GREEN FOREST...DRYFORK...DELMAR...METALTON...RUDD...CONNOR...
CARROLLTON...CABANAL...RULE...COIN...BEAVER LAKE...URBANETTE...
GRANDVIEW...BUSCH...BEAVER...HUNTSVILLE...AURORA...WESLEY...
KINGSTON...HINDSVILLE...FORUM...BEST...DELANEY...CROSSES...WITTER...
JAPTON...MARBLE...ALABAM...CLIFTY...ROCKHOUSE...FAYETTEVILLE...
SPRINGDALE...WEST FORK...PRAIRIE GROVE...ELKINS...FARMINGTON...
HOGEYE...STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...
ARNETT...CANEHILL...DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND...
VINEY GROVE...GOSHEN...WHEELER...JOHNSON AND SONORA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3648 9328 3613 9327 3611 9330 3611 9345
      3607 9342 3597 9342 3594 9347 3586 9350
      3581 9449 3650 9399 3650 9330
TIME...MOT...LOC 1003Z 247DEG 49KT 3648 9382 3582 9445
Special weather statement, Mar 18, 7:26 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
726 AM CDT TUE MAR 18 2008

OKZ066-070-071-073-181330-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-PITTSBURG OK-
726 AM CDT TUE MAR 18 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND NORTHWESTERN PITTSBURG

AT 726 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF SCIPIO...MOVING NORTH AT 45 MPH.

A LARGE PORTION OF SOUTHEASTERN OKMULGEE...CENTRAL MUSKOGEE...
MCINTOSH AND NORTHWESTERN PITTSBURG COUNTIES WILL BE AFFECTED BY
THIS STORM AND OTHER STRONG STORMS THROUGH 830 AM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3573 9532 3486 9582 3498 9606 3514 9603
      3516 9600 3527 9600 3530 9597 3538 9597
      3539 9599 3571 9594
TIME...MOT...LOC 1226Z 202DEG 46KT 3504 9595

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:08 PM CDTSevere Thunderstorm WarningTSAChoctaw67 min
Mar 17, 9:00 PM CDTSpecial Weather StatementTSAPittsburg30 min
Mar 17, 9:09 PM CDTSevere Thunderstorm WarningTSAPittsburg26 min
Mar 17, 9:22 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 17, 9:30 PM CDTSpecial Weather StatementTSAMcIntosh45 min
Mar 17, 9:35 PM CDTSpecial Weather StatementTSAPittsburg25 min
Mar 17, 9:49 PM CDTSpecial Weather StatementTSAMuskogee26 min
Mar 17, 9:57 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg36 min
Mar 17, 10:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
Mar 17, 10:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg14 min
Mar 17, 10:25 PM CDTSevere Thunderstorm WarningTSAMuskogee35 min
Mar 17, 10:45 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner45 min
Mar 17, 10:55 PM CDTSpecial Weather StatementTSAOsage65 min
Mar 17, 11:05 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes43 min
Mar 17, 11:21 PM CDTSpecial Weather StatementTSAPittsburg39 min
Mar 17, 11:44 PM CDTSpecial Weather StatementTSAOsage46 min
Mar 18, 12:01 AM CDTSevere Thunderstorm WarningTSAOsage44 min
Mar 18, 12:20 AM CDTFlash Flood WarningTSADelaware4 hr
Mar 18, 12:24 AM CDTSpecial Weather StatementTSASequoyah51 min
Mar 18, 1:40 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee34 min
Mar 18, 2:56 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg49 min
Mar 18, 3:56 AM CDTFlash Flood WarningTSADelaware3 hr
Mar 18, 4:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah25 min
Mar 18, 4:26 AM CDTSpecial Weather StatementTSAAdair49 min
Mar 18, 4:50 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, McIntosh, Mayes, Muskogee and 4 more6 hr
Mar 18, 7:26 AM CDTSpecial Weather StatementTSAMcIntosh64 min
Mar 18, 8:34 AM CDTRiver Flood WarningTSAAdair47 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSACherokee72 hr
Mar 18, 8:34 AM CDTRiver Flood WarningTSACherokee26 hr
Mar 18, 8:35 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah6 hr
Mar 18, 9:10 AM CDTSpecial Weather StatementTSAHaskell, Latimer35 min
Mar 18, 9:34 AM CDTRiver Flood WarningTSALeFlore4 days
Mar 18, 9:34 AM CDTRiver Flood WarningTSALeFlore6 days
Mar 18, 9:35 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 18, 10:06 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha54 min
Mar 18, 1:18 PM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Mar 18, 2:14 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Sequoyah6 hr
Mar 18, 3:11 PM CDTRiver Flood WarningTSAPushmataha4 days
Mar 18, 3:50 PM CDTRiver Flood WarningTSASequoyah24 hr
Mar 18, 4:49 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, McIntosh, Muskogee, Pittsburg3 hr

Nearby

Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.